New stability criteria for discrete time-delay systems with uncertainties

C. H. Lee, Tzuu-Hseng S. Li, F. C. Kung

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper addresses the stability testing problem of discrete uncertain time-delay systems. By means of the Lyapunov stability theorem and norm inequalities, several new delay-independent criteria are established to guarantee the asymptotic stability of the discrete time-delay systems subjected to system uncertainties. Two classes of uncertainties are treated. The first one is the nonlinear norm-bounded uncertainty, and the second is the highly structured parametric uncertainty. The main feature of the present results is that it is not necessary to solve a Lyapunov matrix equation, which may be unsolvable though the Lyapunov stability theorem is used. Although the proposed schemes are somewhat conservative, they are very simple and efficacious in testing asymptotic stability. Illustrative examples are given to demonstrate the applications of these criteria.

Original languageEnglish
Pages (from-to)1159-1168
Number of pages10
JournalControl, theory and advanced technology
Volume10
Issue number4 pt 2
Publication statusPublished - 1995 Jun 1

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'New stability criteria for discrete time-delay systems with uncertainties'. Together they form a unique fingerprint.

Cite this